Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Taking Zestril for high BP. Why do I have high microalbumin so soon?

Doctor I am 42 years old. I have been taking Zestril 10 mg for the last two years for High BP . Now my BP is normal. In the month of June I had done my comprehensive health check up. All reports were good except sugar which was 7.10. This ratio of sugar i m getting for the last 2 years. I have not taken any medicinies for sugar. I m working in the gulf. This month when i had to get my Zestril tablets, doctor said to do the test again. Now also i got sugar same ratio 7.10 and microalbunim 113 mg. Only after cuming from India I had taken castoflex sachets for my knee joints for 30 days and Zestril. How is it after 3 months only i got this microalbunim high. Doctor plz advise me if this microalbunim can be cured or what i have to do to bring this ration down. Is it very serious.
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Welcome to HCM
You are hypertensive and taking Zestril 10 mg,you have blood sugar level which is 7.10 this random or fasting, you should do a Fasting blood glucose and after taking 75gm glucose another blood sample after 2 hours.
This will give idea about diabetes and Glucose tolerance you can also get a HbA1c level to know diabetic status. take care of your diet salt restricted diet and if you are over weight take a low calorie and low fat diet and also exercise regularly may be brisk walking 3 to 4 km daily.
Albumin in urine may come due to fever, Urinary tract infection and even damage to kidney by high blood pressure.
Keep BP control optimally recheck for diabetic status and avoid using anagesics to protect kidneys.
Good luck to you.
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor